# SDR SWAA2021092814387

- Difficulty date: September 2, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO FLOOR TO SIDEWALL SUPPORT AROUND FASTENER HOLE, BS 500+13, LBL 24, WL 154.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, FIGURE 103 DETAIL D.   FABRICATED AND LOCATED AND DRILLED FCB FLOOR TO SIDEWALL SUPPORT AND SPLICE REPAIR  IAW SRM 53-00-53-2R-6,  51-40-05, & DWG:143A7501 REV B.   INSTALLED SPLICE REPAIR ON FCB LEFT HAND FLOOR TO SIDEWALL SUPPORT AT BS 480 TO 500 LBL 24 WL 154 IAW SRM53-00-53-2R-6; [21] INSTALLED FCB FLOOR TO SIDEWALL SUPPORT AT BS 500D - BS 369 LBL 24 WL 154 IAW SRM 51-40-02 AND DWG 143A7500 ID:0017 REV: A AND DWG 143A7505 ID:0009 REV: A;
